# SDR SIMA20150606006

- Difficulty date: June 6, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 30,345 hours, 21,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670342695
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T BRACKET AT FWD SIDE OF FLOORBEAM 280 & RBL 9.00 IS CRACKED APPROX .75 INCHES.  REPLACED RT T BRACKET IAW SRM 53-11-41.
